• hot flashes

    Asked by thomasmyrtle23 on Wednesday, May 22, 2013

    hot flashes

    I had thyroid completion surgery about a week ago. My tyyroid med has been increased from 62.5 to 112. I have papillary carcinoma. I am having hot flashes and cold flashes. Nausea with the hot. Will start I131 radiation soon. Anyone have experience with this problem? What helps?

    2 Answers from the Community

    • Tracy's Avatar

      Your Thyroid affects so many things in your body it is really hard to find the balance sometimes. I dress in layers so that I can easily change my comfort levels. I find that having a fan around when I get hot helps, especially in the evening (on my face). An ice pack or a heating pad on the back of the neck helps a lot, I keep many microwave versions on hand.
      I have found after my last treatment I feel the need to be barefoot at the strangest times - it drives my husband crazy. Once you have gone through treatment you will get your thyroid levels balanced. You will learn to live in layers but the extremes will even out. If you need to talk I am available - Tracy

      over 3 years ago
    • tag1997's Avatar

      Yes these are symptoms that your thyroid medication levels are off. Talk to your endocrinologist.

      over 2 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more thyroid cancer questions.  Also, don't forget to check out our Thyroid Cancer page.